# SDR AUS20030965

- Difficulty date: September 19, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 721112211000
- Condition: Contaminated
- Location: E/E Bay
- Part time: 11,697 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) AVIONICS RACK SMOKE DETECTOR ACTIVATED. INVESTIGATION COULD FIND NO EVIDENCE OF SMOKE. SUSPECT DETECTOR CONTAMINATED WITH DUST.
